# SDR CA000926002

- Difficulty date: August 25, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,293 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 82970018013
- Condition: Failed
- Location: Mlg Door
- Part time: 26,179 hours, 32,135 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED THE LT GEAR DOOR AMBER WARNING LIGHT REMAINED ON STEADILY AFTER GEAR RETRACTION. AIRCRAFT INSPECTION FOUND PROXIMITY SENSOR MOUNT LOOSE - SHEET METAL TECHS REPAIRED MOUNT. MAINTENANCE ALSO ELECTED TO REPLACE THE LT GEAR DOOR ACTUATOR, S/N ON 0174, S/N OFF 0314, AS PART OF SAME SNAG. TEST FLIGHT CARRIED OUT AND NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
